# SDR DHL9880436C

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER FUSE AT CENTER WING SECTION  ADF SENSE ANTENNA  AND PANEL 162S DELAMINATED.  REMOVED, REPAIRED AND REINSTALLED PER SRM 51-1-21.  N/R 042
